MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 27", 30 ML FLUSH DEVICE, 10 CC CONTAMINATION SYRING; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 27", 30 ML FLUSH DEVICE, 10 CC CONTAMINATION SYRING; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number 42800-39
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.However; testing has not yet been completed.
 
Event or Problem Description
The event involved a transpac it monitoring kit, 27", 30 ml flush device, 10 cc contamination syringe and needleless valve where the reported stated that the extension that connects the transducer set to the infusion set became disconnected during patient use.The device was used with normal saline.The set up was transducer to alaris tubing.There was a patient involvement and delay in therapy, but no adverse event.
 
Additional Manufacturer Narrative
Received one used.List #42800-39, transpac¿ it monitoring kit, 27", 30 ml flush device, 10 cc contamination syringe and needleless valve; lot #8602165.The reported complaint of a tubing separation was confirmed on the returned set.During visual inspection, the pvc tubing was found separated from the transducer luer pocket.The tubing was microscopically examined and insufficient adhesive coverage was observed on the pvc tubing.The probable cause of the separation had occurred due to insufficient adhesive coverage applied during assembly at manufacturing.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRANSPAC¿ IT MONITORING KIT, 27", 30 ML FLUSH DEVICE, 10 CC CONTAMINATION SYRING
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key15974283
Report Number9617594-2022-00322
Device Sequence Number15177019
Product Code DRS
UDI-Device Identifier00887709098169
UDI-Public(01)00887709098169(17)250901(10)8602165
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model Number42800-39
Device Catalogue Number42800-39
Device Lot Number8602165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TUBING, BD ALARIS MFR
Patient SexUnknown